# SDR VNAA20220326992

- Difficulty date: March 26, 2022
- Submitted: March 26, 2022
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 39,973 hours, 38,705 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: CC670341555
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 202.75 BULKHEAD AT RBL 13.77 WEB FOUND AN INDICATION BETWEEN 3RD AND 6TH AND 6TH FASTNER FROM THE BOTTOM APPROX 1.75" LONG OVER 100% FSH FAILED NDT.
